# SDR MASA2020043010176

- Difficulty date: April 30, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 40,738 hours, 32,541 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD LAV SMOKE WRNG-FALSE WRNG-NO SMOKE
RESET FWD LAV SMOKE DET-TEST GOOD
